# SDR A6WA202407148777

- Difficulty date: July 14, 2024
- Submitted: July 15, 2024
- Operation: Air carrier
- Aircraft: N460AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7867
- Aircraft time: 41,436 hours, 40,337 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Part number: 860010018
- Part serial: 895
- Condition: Faulted
- Location: Te Flaps
- Part time: 38,883 hours, 37,332 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHILE DESCENDING THROUGH APPROX 14,000FT, RECEIVED FLAPS FAIL CAUTION AT FLAPS 0. C/W QRH AND MADE NORMAL LANDING. NO LEVER MOVMENT. EMERGENCY DECLARED.  AIRCRAFT REMOVED FROM SERVICE.   REPLACED SECU PER AMM 27-51 UNDER DIRECTION OF FIM 27-50 FIG 108. OPS CHECK GOOD
